MathSciNet Relay Station
MathSciNet bibliographic data
MR448066 (56 #6376) 46F10 (46E99)
Calderón, Alberto-P. An atomic decomposition of distributions in parabolic $H\sp{p}$ spaces. Advances in Math. 25 (1977), no. 3, 216–225.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement